ALESSANDRO SAVO

Professore ordinario

email: alessandro.savo@uniroma1.it
telefono: 26700
edificio: RM002
stanza: 9

Alessandro Savo è Professore Ordinario di Geometria presso la Facoltà di Ingegneria Civile e Industriale dell’Università di Roma, La Sapienza. Si è laureato nel 1980 in Matematica (Sapienza, Roma); è stato Borsista INDAM nel 1980-81 e nel 1987 ha ottenuto il Dottorato di Ricerca (Ph.D.) in Matematica presso la Yale University (New Haven, CT USA). Dopo un periodo di insegnamento e ricerca presso la Ohio State University, dal 1993 è docente alla Sapienza, dove è Professore Ordinario dal 2022.
Gli interessi scientifici attuali si concentrano sull’analisi geometrica e la geometria spettrale di equazioni alle derivate parziali; più precisamente sulle relazioni tra lo spettro di operatori ellittici e la geometria di varietà Riemanniane. Tra gli operatori di immediato interesse geometrico-topologico (oltre all’operatore di Laplace-Beltrami), ha studiato l’operatore di Hodge-Laplace sulle forme differenziali, l’operatore di stabilità di una sottovarietà minimale e, recentemente, l’operatore di Laplace con campo magnetico. Tra i suoi contributi: lo studio asintotico di soluzioni dell’equazioni del calore e il rapporto con la geometria estrinseca di sottovarietà, la rigidità geometrica di PDE sovradeterminati e le foliazioni isoparametriche, le stime degli autovalori dell’operatore Dirichlet-to-Neumann sulle forme differenziali, e il rapporto tra l’indice di Morse e la topologia di ipersuperfici minimali.
Alessandro Savo ha visitato varie istituzioni scientifiche, tra cui l’École Polytechnique (Palaiseau), l’École Normale Supérieure (Lyon), l’Institut Fourier (Grenoble), le università di Granada, Nancy, Neuchatel, Valencia, Tohoku, Bristol, la McGill University (Montreal), l’American University di Beirut, la Beijing Normal University, i centri di ricerca di Oberwolfach, BIRS (Banff) e CIRM (Luminy).

Produzione scientifica

11573/1693596 - 2023 - Geometric bounds for the magnetic Neumann eigenvalues in the plane
Colbois, B.; Lena, C.; Provenzano, L.; Savo, A. - 01a Articolo in rivista
rivista: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES (-PARIS, FRANCE: EDITIONS ELSEVIER -Paris FRANCE: Bachelier 1836- -PARIS FRANCE: GAUTHIER-VILLARS) pp. 454-497 - issn: 0021-7824 - wos: WOS:001106732500001 (0) - scopus: 2-s2.0-85173257181 (0)

11573/1675747 - 2022 - Eigenvalues upper bounds for the magnetic Schrödinger operator
Colbois, Bruno; El Soufi, Ahmad; Ilias, Saïd; Savo, Alessandro - 01a Articolo in rivista
rivista: COMMUNICATIONS IN ANALYSIS AND GEOMETRY (International Press:PO Box 43502:Somerville, MA 02143:(617)623-3016, (617)623-3101, EMAIL: journals@intlpress.com, INTERNET: http://www.intlpress.com, Fax: (617)623-3101) pp. 779-814 - issn: 1019-8385 - wos: (0) - scopus: 2-s2.0-85149291268 (2)

11573/1654923 - 2022 - Isoperimetric inequalities for the magnetic Neumann and Steklov problems with Aharonov-Bohm magnetic potential
Colbois, Bruno; Provenzano, Luigi; Savo, Alessandro - 01a Articolo in rivista
rivista: THE JOURNAL OF GEOMETRIC ANALYSIS (American Mathematical Society:PO Box 6248:Providence, RI 02940:(800)321-4267, (401)455-4000, EMAIL: cust-serv@ams.org, gma@math.ams.org, INTERNET: http://www.ams.org, Fax: (401)331-3842) pp. - - issn: 1050-6926 - wos: WOS:000850926300009 (0) - scopus: 2-s2.0-85137797525 (1)

11573/1642139 - 2022 - Isoparametric foliations and the Pompeiu property
Provenzano, L.; Savo, A. - 01a Articolo in rivista
rivista: MATHEMATICS IN ENGINEERING (Springfield Missouri: AIMS Press, 2018-) pp. 1-27 - issn: 2640-3501 - wos: WOS:000798569600001 (1) - scopus: 2-s2.0-85130957182 (1)

11573/1531975 - 2021 - Lower bounds for the first eigenvalue of the Laplacian with zero magnetic field in planar domains
Colbois, B.; Savo, A. - 01a Articolo in rivista
rivista: JOURNAL OF FUNCTIONAL ANALYSIS (New York: Academic Press.) pp. 108999- - issn: 0022-1236 - wos: WOS:000639225900006 (1) - scopus: 2-s2.0-85102878779 (3)

11573/1532007 - 2021 - Upper bounds for the ground state energy of the Laplacian with zero magnetic field on planar domains
Colbois, B.; Savo, A. - 01a Articolo in rivista
rivista: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY (-Springer Nature -Dordrecht: Kluwer Academic Publishers -Berlin: Dt. Verl. der Wiss..) pp. - - issn: 0232-704X - wos: WOS:000629086400002 (0) - scopus: 2-s2.0-85102822136 (1)

11573/1570604 - 2021 - On the heat content functional and its critical domains
Savo, A. - 01a Articolo in rivista
rivista: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS (Heidelberg; Berlin: Springer) pp. - - issn: 0944-2669 - wos: WOS:000692316800008 (2) - scopus: 2-s2.0-85111307506 (2)

11573/1362889 - 2020 - Optimal eigenvalue estimates for the Robin Laplacian on Riemannian manifolds
Savo, A. - 01a Articolo in rivista
rivista: JOURNAL OF DIFFERENTIAL EQUATIONS (Academic Press Incorporated:6277 Sea Harbor Drive:Orlando, FL 32887:(800)543-9534, (407)345-4100, EMAIL: ap@acad.com, INTERNET: http://www.idealibrary.com, Fax: (407)352-3445) pp. 2280-2308 - issn: 0022-0396 - wos: WOS:000504930400014 (6) - scopus: 2-s2.0-85072542829 (8)

11573/1271759 - 2019 - The Steklov spectrum of cuboids
Girouard, Alexandre; Lagacé, Jean; Polterovich, Iosif; Savo, Alessandro - 01a Articolo in rivista
rivista: MATHEMATIKA (London : Department of Mathematics, University College London, 1954- Bristol:JW Arrowsmith Limited) pp. 272-310 - issn: 0025-5793 - wos: WOS:000457028200005 (7) - scopus: 2-s2.0-85066098849 (9)

11573/1362905 - 2019 - Index and first Betti number of f-minimal hypersurfaces and self-shrinkers
Impera, Debora; Rimoldi, Michele; Savo, Alessandro - 01a Articolo in rivista
rivista: REVISTA MATEMATICA IBEROAMERICANA (-Madrid: UNIV AUTONOMA MADRID -Madrid: Consejo Superior de Investigaciones Científicas Real Sociedad Matemática Española Antonio Córdoba.) pp. 1-24 - issn: 0213-2230 - wos: WOS:000548192600009 (7) - scopus: 2-s2.0-85081013381 (9)

11573/1099000 - 2018 - Lower bounds for the first eigenvalue of the magnetic Laplacian
Colbois, Bruno; Savo, Alessandro - 01a Articolo in rivista
rivista: JOURNAL OF FUNCTIONAL ANALYSIS (New York: Academic Press.) pp. 2818-2845 - issn: 0022-1236 - wos: WOS:000429183500004 (6) - scopus: 2-s2.0-85042377300 (7)

11573/1179448 - 2018 - Geometric rigidity of constant heat flow
Savo, Alessandro - 01a Articolo in rivista
rivista: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS (Heidelberg; Berlin: Springer) pp. - - issn: 0944-2669 - wos: WOS:000445866100002 (3) - scopus: 2-s2.0-85053922987 (3)

11573/1049674 - 2017 - Eigenvalue upper bounds for the magnetic Schroedinger operator
Colbois, B.; El Soufi, A.; Ilias, S.; Savo, A. - 13a Altro ministeriale
libro: Preprint ArXiv : 1709: 09482. In corso di stampa su Communications in Analysis and Geometry - ()

11573/1049677 - 2017 - "The Steklov spectrum of cuboids", preprint arXiv : 1711.03075
Girouard, A.; Lagace', J.; Polterovich, I.; Savo, A. - 13a Altro ministeriale

11573/1049675 - 2017 - Geometric rigidity of constant heat flow
Savo, A. - 13a Altro ministeriale

11573/909596 - 2016 - Heat flow, heat content and the isoparametric property
Savo, Alessandro - 01a Articolo in rivista
rivista: MATHEMATISCHE ANNALEN (Springer Verlag Germany:Tiergartenstrasse 17, D 69121 Heidelberg Germany:011 49 6221 3450, EMAIL: g.braun@springer.de, INTERNET: http://www.springer.de, Fax: 011 49 6221 345229) pp. 1089-1136 - issn: 0025-5831 - wos: WOS:000386760000008 (7) - scopus: 2-s2.0-84954117426 (7)

11573/1151743 - 2015 - Eigenvalues of the Laplacian on a compact manifold with density
Colbois, Bruno; El Soufi, Ahmad; Savo, Alessandro - 01a Articolo in rivista
rivista: COMMUNICATIONS IN ANALYSIS AND GEOMETRY (International Press:PO Box 43502:Somerville, MA 02143:(617)623-3016, (617)623-3101, EMAIL: journals@intlpress.com, INTERNET: http://www.intlpress.com, Fax: (617)623-3101) pp. 639-670 - issn: 1019-8385 - wos: WOS:000350390700006 (16) - scopus: 2-s2.0-84922347052 (17)

11573/870620 - 2015 - Sharp bounds for the first eigenvalue of a fourth order Steklov problem
Raulot, Simon; Savo, Alessandro - 01a Articolo in rivista
rivista: THE JOURNAL OF GEOMETRIC ANALYSIS (American Mathematical Society:PO Box 6248:Providence, RI 02940:(800)321-4267, (401)455-4000, EMAIL: cust-serv@ams.org, gma@math.ams.org, INTERNET: http://www.ams.org, Fax: (401)331-3842) pp. 1602-1619 - issn: 1050-6926 - wos: WOS:000356515800011 (10) - scopus: 2-s2.0-84931575456 (10)

11573/558018 - 2014 - On the spectrum of the Dirichlet-to-Neumann operator acting on forms of a Euclidean domain
S., Raulot; Savo, Alessandro - 01a Articolo in rivista
rivista: JOURNAL OF GEOMETRY AND PHYSICS (Elsevier BV:PO Box 211, 1000 AE Amsterdam Netherlands:011 31 20 4853757, 011 31 20 4853642, 011 31 20 4853641, EMAIL: nlinfo-f@elsevier.nl, INTERNET: http://www.elsevier.nl, Fax: 011 31 20 4853598) pp. 1-12 - issn: 0393-0440 - wos: WOS:000331689800001 (15) - scopus: 2-s2.0-84890201490 (15)

11573/639004 - 2014 - The Bochner Formula for Isometric Immersions
Savo, Alessandro - 01a Articolo in rivista
rivista: PACIFIC JOURNAL OF MATHEMATICS (Pacific Journal of Mathematics:University of California at Berkeley, Department of Mathematics:Berkeley, CA 94720:(510)642-0116, Fax: (510)642-6726) pp. 395-422 - issn: 0030-8730 - wos: WOS:000346905800006 (9) - scopus: 2-s2.0-84937460142 (9)

11573/514742 - 2012 - Involutive isometries, eigenvalue bounds and a spectral property of Clifford tori
B., Colbois; Savo, Alessandro - 01a Articolo in rivista
rivista: INDIANA UNIVERSITY MATHEMATICS JOURNAL (Bloomington Ind.: Dept. of Mathematics Indiana University, ©1970-) pp. 337-357 - issn: 0022-2518 - wos: WOS:000316165100013 (3) - scopus: 2-s2.0-84877712386 (3)

11573/433884 - 2012 - On the first eigenvalue of the Dirichlet-to-Neumann operator on forms
S., Raulot; Savo, Alessandro - 01a Articolo in rivista
rivista: JOURNAL OF FUNCTIONAL ANALYSIS (New York: Academic Press.) pp. 889-914 - issn: 0022-1236 - wos: WOS:000299127800006 (26) - scopus: 2-s2.0-84155170764 (25)

11573/559236 - 2012 - Spectral gap and involutions
Savo, Alessandro - 04c Atto di convegno in rivista
rivista: OBERWOLFACH REPORTS (Zürich (ETH-Zentrum FLI C1,8092) : European Mathematical Society, EMS Publishing House, cop. 2004-) pp. 2030-2032 - issn: 1660-8933 - wos: (0) - scopus: (0)
congresso: Geometric Aspects of Spectral Theory (Oberwolfach)

11573/375893 - 2011 - LARGE EIGENVALUES AND CONCENTRATION
Bruno, Colbois; Savo, Alessandro - 01a Articolo in rivista
rivista: PACIFIC JOURNAL OF MATHEMATICS (Pacific Journal of Mathematics:University of California at Berkeley, Department of Mathematics:Berkeley, CA 94720:(510)642-0116, Fax: (510)642-6726) pp. 271-290 - issn: 0030-8730 - wos: WOS:000288128000002 (6) - scopus: 2-s2.0-79951482604 (5)

11573/410048 - 2011 - A Reilly Formula and Eigenvalue Estimates for Differential Forms
S., Raulot; Savo, Alessandro - 01a Articolo in rivista
rivista: THE JOURNAL OF GEOMETRIC ANALYSIS (American Mathematical Society:PO Box 6248:Providence, RI 02940:(800)321-4267, (401)455-4000, EMAIL: cust-serv@ams.org, gma@math.ams.org, INTERNET: http://www.ams.org, Fax: (401)331-3842) pp. 620-640 - issn: 1050-6926 - wos: WOS:000291745600007 (22) - scopus: 2-s2.0-80051782589 (23)

11573/375743 - 2011 - Hodge-Laplace eigenvalues of convex bodies
Savo, Alessandro - 01a Articolo in rivista
rivista: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY (American Mathematical Society:PO Box 6248:Providence, RI 02940:(800)321-4267, (401)455-4000, EMAIL: cust-serv@ams.org, gma@math.ams.org, INTERNET: http://www.ams.org, Fax: (401)331-3842) pp. 1789-1804 - issn: 0002-9947 - wos: WOS:000288618200006 (2) - scopus: 2-s2.0-79951827601 (3)

11573/72778 - 2010 - Index bounds for minimal hypersurfaces of the sphere
Savo, Alessandro - 01a Articolo in rivista
rivista: INDIANA UNIVERSITY MATHEMATICS JOURNAL (Bloomington Ind.: Dept. of Mathematics Indiana University, ©1970-) pp. 823-837 - issn: 0022-2518 - wos: WOS:000286152100003 (31) - scopus: 2-s2.0-79954430786 (32)

11573/410130 - 2009 - Stability and the first Betti number
Savo, Alessandro - 04c Atto di convegno in rivista
rivista: NOTE DI MATEMATICA (Lecce: Coordinamento SIBA.) pp. 377-382 - issn: 1590-0932 - wos: (0) - scopus: 2-s2.0-84887187979 (0)
congresso: Recent Advances in Differential Geometry (Lecce)

11573/69038 - 2009 - On the lowest eigenvalue of the Hodge Laplacian on compact, negatively curved domains
Savo, Alessandro - 01a Articolo in rivista
rivista: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY (-Springer Nature -Dordrecht: Kluwer Academic Publishers -Berlin: Dt. Verl. der Wiss..) pp. 39-62 - issn: 0232-704X - wos: WOS:000263127700002 (12) - scopus: 2-s2.0-59849127684 (12)

11573/202317 - 2006 - Spectral estimates for differential forms
Savo, Alessandro - 04a Atto di comunicazione a congresso
congresso: Contemporary Geometry and Related Topics (Belgrade)
libro: Proceedings of the Conference: Contemporary Geometry and Related Topics, Belgrade, 2005 - ()

11573/72776 - 2005 - On the first hodge eigenvalue of isometric immersions
Savo, Alessandro - 01a Articolo in rivista
rivista: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY (American Mathematical Society:PO Box 6248:Providence, RI 02940:(800)321-4267, (401)455-4000, EMAIL: cust-serv@ams.org, gma@math.ams.org, INTERNET: http://www.ams.org, Fax: (401)331-3842) pp. 587-594 - issn: 0002-9939 - wos: WOS:000224695400034 (8) - scopus: 2-s2.0-13544271126 (8)

11573/69037 - 2004 - Eigenvalue and gap estimates for the Laplacian acting on p-forms
P., Guerini; Savo, Alessandro - 01a Articolo in rivista
rivista: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY (American Mathematical Society:PO Box 6248:Providence, RI 02940:(800)321-4267, (401)455-4000, EMAIL: cust-serv@ams.org, gma@math.ams.org, INTERNET: http://www.ams.org, Fax: (401)331-3842) pp. 319-344 - issn: 0002-9947 - wos: WOS:000186232200014 (16) - scopus: 2-s2.0-0742306242 (17)

11573/72777 - 2004 - Asymptotics of the heat flow on a manifold with smooth boundary
Savo, Alessandro - 01a Articolo in rivista
rivista: COMMUNICATIONS IN ANALYSIS AND GEOMETRY (International Press:PO Box 43502:Somerville, MA 02143:(617)623-3016, (617)623-3101, EMAIL: journals@intlpress.com, INTERNET: http://www.intlpress.com, Fax: (617)623-3101) pp. 671-702 - issn: 1019-8385 - wos: (0) - scopus: (0)

11573/412971 - 2003 - The Hodge laplacian on manifolds with boundary
P., Guerini; Savo, Alessandro - 04b Atto di convegno in volume

11573/202315 - 2001 - Eigenvalue estimates and nodal length of eigenfunctions
Savo, Alessandro - 04a Atto di comunicazione a congresso
congresso: Steps in Differential Geometry ()
libro: Colloquium on Differential Geometry and its Applications - ()

11573/202316 - 2001 - On the asymptotic series of the heat content
Savo, Alessandro - 04a Atto di comunicazione a congresso
congresso: International Congress of Differential Geometry, Bilbao (Bilbao)

11573/69033 - 2001 - Lower bounds for the nodal length of eigenfunctions of the Laplacian
Savo, Alessandro - 01a Articolo in rivista
rivista: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY (-Springer Nature -Dordrecht: Kluwer Academic Publishers -Berlin: Dt. Verl. der Wiss..) pp. 133-151 - issn: 0232-704X - wos: WOS:000167805200002 (22) - scopus: 2-s2.0-0042386579 (21)

11573/69034 - 2001 - A mean value lemma and applications
Savo, Alessandro - 01a Articolo in rivista
rivista: BULLETIN DE LA SOCIÉTÉ MATHÉMATIQUE DE FRANCE (Paris : Société mathématique de France) pp. 503-540 - issn: 0037-9484 - wos: WOS:000182064200002 (8) - scopus: 2-s2.0-0041911564 (9)

11573/204070 - 1998 - Two applications of a method of transplantation in Riemannian Geometry
Savo, Alessandro - 04a Atto di comunicazione a congresso
congresso: New Developments in Differential Geometry (Budapest)
libro: Proceedings of the Conference in Differential Geometry - ()

11573/410502 - 1998 - Heat content and mean curvature
Savo, Alessandro - 04c Atto di convegno in rivista
rivista: RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI (ESIA Books and Journals:Via Palestro 30, I 00185 Rome Italy:011 39 06 4441220, 011 39 6 4441221, EMAIL: esia@esia.it, Fax: 011 39 06 4747743) pp. 197-219 - issn: 1120-7183 - wos: (0) - scopus: (0)
congresso: Recenti Sviluppi in Geometria Differenziale (Roma)

11573/69035 - 1998 - Uniform estimates and the whole asymptotic series of the heat content on manifolds
Savo, Alessandro - 01a Articolo in rivista
rivista: GEOMETRIAE DEDICATA (Kluwer Academic Publishers:Journals Department, PO Box 322, 3300 AH Dordrecht Netherlands:011 31 78 6576050, EMAIL: frontoffice@wkap.nl, kluweronline@wkap.nl, INTERNET: http://www.kluwerlaw.com, Fax: 011 31 78 6576254) pp. 181-214 - issn: 0046-5755 - wos: WOS:000076691000005 (24) - scopus: (0)

11573/410584 - 1997 - Estimates of the heat content on a class of domains
Savo, Alessandro - 04c Atto di convegno in rivista
rivista: GENERAL MATHEMATICS (Sibiu : "Lucian Blaga" University.) pp. 377-384 - issn: 1221-5023 - wos: (0) - scopus: (0)
congresso: Third International Workshop on Differential Geometry and its Applications and the First German-Romanian Seminar on Geometry ()

11573/412741 - 1996 - A method of symmetrization; applications to heat and spectral estimates
Savo, Alessandro - 04b Atto di convegno in volume

11573/69036 - 1996 - Une methode de symetrization et quelques applications
Savo, Alessandro - 01a Articolo in rivista
rivista: COMPTES RENDUS DE L'ACADÉMIE DES SCIENCES. SÉRIE 1, MATHÉMATIQUE (Editions Scientifique & Medical Elsevier:23 Rue Linois, F 75724 Paris Cedex 15 France:011 33 1 71724646, INTERNET: http://www.elsevier.fr, Fax: 011 33 1 71724664) pp. 861-864 - issn: 0764-4442 - wos: (0) - scopus: (0)

© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma